# SDR AALA202110195883

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 27,484 hours, 10,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARMING HANDLE 3L HAS BECOME DETACHED. REINSTALLED SLIDE ARMING HANDLE AT 3L DOOR WITH NEW HARDWARE PER AMM 52-22-00.
